# SDR USAA20090501BA021

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Sheared
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R4 DOOR DAMPER ATTACH BOLT SHEARED.  INSTALLED NEW ATTACH BOLT.
